본문 바로가기
KERD
논문KCI 등재

Analytic functions with conic domains associated with certain generalized $q$-integral operator

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we define a new subclass of $k$-uniformly starlike functions of order $\gamma~ (0\leq\gamma<1)$ by using certain generalized $q$-integral operator. We explore geometric interpretation of the functions in this class by connecting it with conic domains. We also investigate $q$-sufficient coefficient condition, $q$-Fekete-Szeg\"{o} inequalities, $q$-Bieberbach-De Branges type coefficient estimates and radius problem for functions in this class. We conclude this paper by introducing an analogous subclass of $k$-uniformly convex functions of order $\gamma$ by using the generalized $q$-integral operator. We omit the results for this new class because they can be directly translated from the corresponding results of our main class.

Abstract

In this paper, we define a new subclass of $k$-uniformly starlike functions of order $\gamma~ (0\leq\gamma<1)$ by using certain generalized $q$-integral operator. We explore geometric interpretation of the functions in this class by connecting it with conic domains. We also investigate $q$-sufficient coefficient condition, $q$-Fekete-Szeg\"{o} inequalities, $q$-Bieberbach-De Branges type coefficient estimates and radius problem for functions in this class. We conclude this paper by introducing an analogous subclass of $k$-uniformly convex functions of order $\gamma$ by using the generalized $q$-integral operator. We omit the results for this new class because they can be directly translated from the corresponding results of our main class.

참고문헌 (30)

  1. O. P. Ahuja, "The Bieberbach conjecture and its impact on the developments in geometric function theory", Math. Chronicle, 15, pp.1~28 (1986)
  2. O. P. Ahuja, "Bohr radius problems for some classes of analytic functions using quantum calculus approach", Mathematics, 8, pp.623~ (2020)[DOI]
  3. O. P. Ahuja, "Use of quantum calculus approach in mathematical sciences and its role in geometric function theory", AIP Conf. Proc, 2095, pp.020001–1~020001–14 (2019)[DOI]
  4. O. P. Ahuja, "Mittag-Leffler operator connected with certain subclasses of Bazilevi˘c functions", J. Math, 2065034, pp.2065034~2065040 (2022)[DOI]
  5. J. W. Alexander, "Functions which map the interior of the unit circle upon simple regions", Ann. of Math. (2), 17(1), pp.12~22 (1915)[DOI]
  6. R. M. Ali, "Coefficients of parabolic starlike functions of order ρ, in Computational methods and function theory 1994 (Penang), Ser. Approx. Decompos., 5", pp.23~36 (1994), World Sci. Publ
  7. F. M. Al-Oboudi, "On classes of analytic functions related to conic domains", J. Math. Anal. Appl, 339(1), pp.655~667 (2008)[DOI]
  8. S. Anand, "Sharp Bohr radius constants for certain analytic functions", Bull. Malays. Math. Sci. Soc, 44(3), pp.1771~1785 (2021)[DOI]
  9. S. Anand, "Normalized analytic functions with fixed second coefficient", J. Anal
  10. S. D. Bernardi, "Convex and starlike univalent functions", Trans. Amer. Math. Soc, 135, pp.429~446 (1969)[DOI]
  11. R. Bharati, "On subclasses of uniformly convex functions and corresponding class of starlike functions", Tamkang J. Math, 28(1), pp.17~32 (1997)
  12. G. Gasper, "Encyclopedia of Mathematics and its Applications, 96" (2004), Cambridge Univ. Press
  13. A. W. Goodman, "On uniformly convex functions", Ann. Polon. Math, 56(1), pp.87~92 (1991)[DOI]
  14. F. H. Jackson, "A generalization of the functions Γ(n)and xn", Proc. Royal Soc. London, 74, pp.64~72 (1904)
  15. F. H. Jackson, "On q-functions and a certain difference operator", Trans. Royal Soc. Edinburgh, 46(2), pp.253~281 (1908)
  16. F. H. Jackson, "On q-definite integrals", Quart. J. Pure Appl. Math, 41, pp.193~203 (1910)
  17. I. B. Jung, "The Hardy space of analytic functions associated with certain one-parameter families of integral operators", J. Math. Anal. Appl, 176(1), pp.138~147 (1993)[DOI]
  18. V. Kac, "Quantum Calculus, Universitext" (2002), Springer
  19. S. R. Kanas, "Wi´sniowska-Wajnryb, Conic regions and k-uniform convexity. II", Zeszyty Nauk. Politech. Rzeszowskiej Mat, (22), pp.65~78 (1998)
  20. S. R. Kanas, "Conic regions and k-uniform convexity", J. Comput. Appl. Math, 105(1-2), pp.327~336 (1999)[DOI]
  21. S. R. Kanas, "Conic domains and starlike functions", Rev. Roumaine Math. Pures Appl, 45(4), pp.647~657 (2000)
  22. R. J. Libera, "Coefficient bounds for the inverse of a function with derivative in P", Proc. Amer. Math. Soc, 87(2), pp.251~257 (1983)[DOI]
  23. W. C. Ma, "A unified treatment of some special classes of univalent functions, in Proceedings of the Conference on Complex Analysis (Tianjin, 1992), Conf. Proc. Lecture Notes Anal., I,", pp.157~169 (1994), Int. Press
  24. S. Mahmood, "Geometric properties of certain classes of analytic functions associated with q-integral operators", Symmetry, 11, pp.719~ (2019)
  25. K. I. Noor, "On q-Bernardi integral operator", TWMS J. Pure Appl. Math, 8(1), pp.3~11 (2017)
  26. S. Rana, "Radii Constants for Functions with Fixed Second Coefficient", Mathematics, 10(23), pp.4428~ (2022)[DOI]
  27. W. W. Rogosinski, "On the coefficients of subordinate functions", Proc. London Math. Soc. (2), 48, pp.48~82 (1943)[DOI]
  28. F. Rønning, "On starlike functions associated with parabolic regions", Ann. Univ. Mariae Curie-Sklodowska Sect. A, 45, pp.117~122 (1991)
  29. F. Rønning, "Uniformly convex functions and a corresponding class of starlike functions", Proc. Amer. Math. Soc, 118(1), pp.189~196 (1993)[DOI]
  30. Zahid Shareef, "Convolution operators in the geometric function theory", Journal of Inequalities and Applications, 2012(1) (2012), Springer Science and Business Media LLC[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (24건)